# SDR ABXA010083

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991834117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FUSELAGE STATION 1121 ON FWD SIDE OF WEB, JUST OUTBOARD AND BELOW PULLY BRACKET.  MAINTENANCE INSPECTED AND REPAIRED THE CORRODED AREA IAW ABX REA D953-400600.
